Forum

Advice on dmd pleas

Hi, I am on rebif and have been on this since May. All been well other than a weekly headache which I can cope with I suppose. However I have mentioned this befor but this is getting more regular. I am bleeding regularly when I inject. Also I have lumps in the areas on my belly which are really painful. Can anyone offer any advice and would these lil problems suggest a move of DMD med may be needed? Or will all the others cause the same problems as they are all injections at the end of the day?. Thanks in advance xx

Sorry I have no advice as I don’t take them ppms.

But hope you get some good advice and help good luck

I’m just bumping my post up as just want some advice and meant to ask if I do have to change which dmd would be the recommended one if this is causing the problems with injection sites? Xxx

Hi I think you risk injection site problems with all the DMDs. If your bleeding you may have to experiment with depth of needle, or call rebif support for guidance. If that’s your main worry I would stick with the one you are on but call rebif helpline. I am on copaxone now (swopped from rebif) so not sure what number to call but should be in your starter pack. Mish x

Do you have a MS nurse? My MS nurse regularly checks my injection sites. I am really fortunate with my injection sites there aren’t really any marks after 24 hours so much so I have difficulty working out where I have injected previously. Hopefully they can help you.

Hiya. I have been on rebif since may too. I have injection site marks but lumps. I have bled a couple of times though. I use the rebismart on fast needle speed and medium injection. X

Hi, I tend to agree with some of the good advice so far, eg. there should be a good helpline for rebif users , and ask the ms nurse from the prescribing hospital if possible , and lastly it sounds like the depth of needle may need some fine tuning ,

In my opinion it’s probably better to stick with rebif until you really can’t

good luck with sorting it out

Give your nurse a call if you can and get an appointment so she can check out the injection site reactions.

I’ve been injecting Rebif for 8 years and at the beginning the site reactions were worse but now they have calmed down a lot. I still get them but they don’t bother me any more.

Your nurse will be able to advise you on what to do. (whether your reaction is normal or not)

Teresa.x

Hi, I am on copaxone, and have had a visit from a copaxone nurse because I was developing lipoatrophy. She was a lot more helpful than my MS nurse. Does rebif have the same service? If so I would definitely give them a call for advice.

What would you recommend the depth to be…deeper or less. It’s usually on 8 when I’ve done it lower I get a lump on the outside of my skin like its pulled when coming out. I’ve been doing it on 6 in my leg and first it felt better but now I bleed again quite often. Did it in the side of my leg two weeks ago on recommendation from m.s nurse…what a mess that made.i think I caught a vein. It bruised massively straight away. And it’s still bright blue and black now! My m.s nurse said to avoid the tummy for a few weeks and use the other six areas, however I only use six areas anyway so that leaves me with four areas (legs and bum). These lumps are really tender. They feel like lil balls under my skin. One ballon each side… No rude remarks please x I wish I could just take the tablet … This injecting malarkey is a pain up the BTM. X